# SDR DALA2025071005207

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 75,322 hours, 35,792 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: AFT RT LAV OXY INOP (LATCH). C/A: R/R EMERGENCY O2 CONTAINER AT RT AFT LAV PER A320 AMM 35-21-41. OPS NML. PLAC RMVD. M PROC RVSD. (LP: 7455313)
